Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Oscillation criteria for nonlinear second order matrix differential equations

Author: Garret J. Etgen
Journal: Proc. Amer. Math. Soc. 27 (1971), 259-267
MSC: Primary 34.42
MathSciNet review: 0274859
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The object of this paper is to present sufficient conditions for the oscillation of certain solutions of the second order, nonlinear matrix differential equation. The oscillation criteria obtained here improve the recent results of the author and E. C. Tomastik. The methods employed in the paper extend a technique introduced by H. C. Howard and for the special linear version of the nonlinear equation, the resulting oscillation criteria represent improvement of Howard's work. Using an extension of the unitary transformation introduced by F. V. Atkinson, estimates of the oscillation of solutions are obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42

Additional Information

Keywords: Nonlinear matrix differential equations, second order matrix differential equations, oscillation criteria, estimates of oscillation
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society